MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PROFILE¿; SNARE, FLEXIBLE
Model Number M00562531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a profile extra small oval snare was checked during inventory.According to the complainant, during unpacking, the catheter was noted to be dirty through the sealed pouch.There was no patient or procedure associated with this event.
 
Additional Manufacturer Narrative
Investigation results.Visual evaluation of the returned device found that the snare was in a sealed pouch and the sterile barrier was intact.Further examination noted that a foreign matter was found inside the device.The reported complaint that a foreign matter was found inside the device was confirmed.The most probable root cause of this complaint is manufacturing-execution error.There is an investigation in place to address this issue.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
PROFILE¿
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7109680
Report Number3005099803-2017-03666
Device Sequence Number1068102
Product Code FDI
UDI-Device Identifier08714729156628
UDI-Public08714729156628
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/01/2020
Device Model NumberM00562531
Device Catalogue Number6253
Device Lot Number0020237231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2017
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date12/12/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1